sponsored
PatientsVille.com Logo

PatientsVille

Tildiem Overdose Side Effects

Tildiem Overdose Side Effect Reports


The following Tildiem Overdose side effect reports were submitted by healthcare professionals and consumers.

This information will help you understand how side effects, such as Overdose, can occur, and what you can do about them.

A side effect could appear soon after you start Tildiem or it might take time to develop.



Overdose, Transient Ischaemic Attack, Traumatic Intracranial Haemorrhage

This Overdose side effect was reported by a physician from UNITED KINGDOM. A 83-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension,atrial fibrillation,transient ischaemic attack. The patient was prescribed Tildiem Sr (dosage: NA), which was started on Nov 05, 2008. Concurrently used drugs:
  • Flecainide Acetate
  • Plavix
When starting to take Tildiem Sr the consumer reported the following symptoms:
  • Overdose
  • Transient Ischaemic Attack
  • Traumatic Intracranial Haemorrhage
The patient was hospitalized. These side effects may potentially be related to Tildiem Sr.
Overdose, Transient Ischaemic Attack, Traumatic Intracranial Haemorrhage

This Overdose Tildiem Sr side effect was reported by a physician from UNITED KINGDOM on May 20, 2009. A Female , 83 years of age, was diagnosed with and was treated with Tildiem Sr. The patient presented the following health conditions:
  • Overdose
  • Transient Ischaemic Attack
  • Traumatic Intracranial Haemorrhage
. Tildiem Sr dosage: NA. Additional drugs used at the same time:
  • Flecainide Acetate
  • Plavix
The patient was hospitalized.

DISCLAIMER: ALL DATA PROVIDED AS-IS, refer to terms of use for additional information.

Tildiem Overdose Causes and Reviews


What are opioids?

Opioids, sometimes called narcotics, are a type of drug. They include strong prescription pain relievers, such as oxycodone, hydrocodone, fentanyl, and tramadol. The illegal drug heroin is also an opioid.

A health care provider may give you a prescription opioid to reduce pain after you have had a major injury or surgery. You may get them if you have severe pain from health conditions like cancer. Some health care providers prescribe them for chronic pain.

Prescription opioids used for pain relief are generally safe when taken for a short time and as prescribed by your health care provider. However, people who take opioids are at risk for opioid dependence and addiction, as well as an Overdose. These risks increase when opioids are misused. Misuse means you are not taking the medicines according to your provider's instructions, you are using them to get high, or you are taking someone else's opioids.

What is an opioid Overdose?

Opioids affect the part of the brain that regulates breathing. When people take high doses of opioids, it can lead to an Overdose, with the slowing or stopping of breathing and sometimes death.

What causes an opioid Overdose?

An opioid Overdose can happen for a variety of reasons, including if you

  • Take an opioid to get high
  • Take an extra dose of a prescription opioid or take it too often (either accidentally or on purpose)
  • Mix an opioid with other medicines, illegal drugs, or alcohol. An Overdose can be fatal when mixing an opioid and certain anxiety treatment medicines, such as Xanax or Valium.
  • Take an opioid medicine that was prescribed for someone else. Children are especially at risk of an accidental Overdose if they take medicine not intended for them.

There is also a risk of Overdose if you are getting medication-assisted treatment (MAT). MAT is a treatment for opioid abuse and addiction. Many of the medicines used for MAT are controlled substances that can be misused.

Who is at risk for an opioid Overdose?

Anyone who takes an opioid can be at risk of an Overdose, but you are at higher risk if you

  • Take illegal opioids
  • Take more opioid medicine than you are prescribed
  • Combine opioids with other medicines and/or alcohol
  • Have certain medical conditions, such as sleep apnea, or reduced kidney or liver function
  • Are over 65 years old
What are the signs of an opioid Overdose?

The signs of an opioid Overdose include

  • The person's face is extremely pale and/or feels clammy to the touch
  • Their body goes limp
  • Their fingernails or lips have a purple or blue color
  • They start vomiting or making gurgling noises
  • They cannot be awakened or are unable to speak
  • Their breathing or heartbeat slows or stops
What should I do if I think that someone is having an opioid Overdose?

If you think someone is having an opioid Overdose,

  • Call 9-1-1 immediately
  • Administer naloxone, if it is available. Naloxone is a safe medication that can quickly stop an opioid Overdose. It can be injected into the muscle or sprayed into the nose to rapidly block the effects of the opioid on the body.
  • Try to keep the person awake and breathing
  • Lay the person on their side to prevent choking
  • Stay with the person until emergency workers arrive
How can I prevent an opioid Overdose?

There are steps you can take to help prevent an Overdose:

  • Take your medicine exactly as prescribed by your health care provider. Do not take more medicine at once or take medicine more often than you are supposed to.
  • Never mix pain medicines with alcohol, sleeping pills, or illegal substances
  • Store medicine safely where children or pets can't reach it. Consider using a medicine lockbox. Besides keeping children safe, it also prevents someone who lives with you or visits your house from stealing your medicines.
  • Dispose of unused medicine promptly

If you take an opioid, it is also important to teach your family and friends how to respond to an Overdose. If you are at high risk for an Overdose, ask your health care provider about whether you need a prescription for naloxone.


Tildiem Overdose Reviews

Fri, 22 Apr 2011
i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.
Sun, 21 Feb 2010
tiredness and weakness
Wed, 17 Nov 2010
HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?
DISCLAIMER: ALL DATA PROVIDED AS-IS, refer to terms of use for additional information.

Common Drugs

Abilify (10132)
Adderall (1304)
Amlodipine (6664)
Amoxicillin (4387)
Benadryl (1568)
Celebrex (12876 )
Celexa (1342)
Cialis (2975)
Cipro (8580)
Citalopram (7792)
Crestor (18839)
Cymbalta (14373)
Doxycycline (1757)
Effexor (7289)
Flexeril (435)
Flomax (2177)
Fluoxetine (4261)
Gabapentin (4593)
Hydrocodone (2469)
Ibuprofen (8222)
Lantus (10968)
Lexapro (3499)
Lipitor (17769)
Lisinopril (8919)
Lyrica (27148)
Medrol (650)
Mirena (41254)
Mobic (957)
Morphine (5356)
Naproxen (538)
Neurontin (6501)
Oxycodone (4438)
Pradaxa (13372)
Prednisone (5926)
Prilosec (2631)
Prozac (1954)
Seroquel (27216)
Simvastatin (8348)
Synthroid (4452)
Tamiflu (5585)
Topamax (3748)
Tramadol (5054)
Trazodone (1458)
Viagra (5394)
Vicodin (1153)
Wellbutrin (6324)
Xanax (2847)
Zocor (5718)
Zoloft(6792)
Zyrtec(1669)

Top Tildiem Side Effects

Bradycardia (22)
Musculoskeletal Stiffness (13)
Renal Failure (10)
Atrial Fibrillation (8)
Fall (5)
Malaise (5)
Renal Failure Acute (5)
Arthralgia (5)
Myalgia (4)
Blood Pressure Increased (3)
Headache (3)
Skin Exfoliation (3)
Rash Maculo-papular (3)
Overdose (3)
Nausea (3)
Liver Disorder (3)
Muscle Rigidity (3)
Loss Of Consciousness (3)
Atrioventricular Block First Degree (2)
C-reactive Protein Increased (2)
Blood Pressure Decreased (2)
Cardiac Arrest (2)
Coronary Artery Occlusion (2)
Atrioventricular Block Complete (2)
Cardio-respiratory Arrest (2)
Condition Aggravated (2)
Coronary Artery Stenosis (2)
Dehydration (2)
Dyspnoea (2)
Feeling Abnormal (2)
Syncope (2)
Sinoatrial Block (2)
Aspartate Aminotransferase Increased (2)
Intentional Overdose (2)
Toxic Skin Eruption (2)
Perivascular Dermatitis (2)
Transient Ischaemic Attack (2)
Acute Myocardial Infarction (2)
Alanine Aminotransferase Increased (2)
Traumatic Intracranial Haemorrhage (2)
Face Oedema (2)
Nephritis Interstitial (1)
Nervousness (1)
Neuropathy Peripheral (1)
Metabolic Encephalopathy (1)
Left Ventricular Failure (1)
Left Ventricular Dysfunction (1)
Lichenoid Keratosis (1)
Melaena (1)
Memory Impairment (1)

➢ More

Discuss Tildiem Side Effects